# SDR AALA201910239010

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 82,878 hours, 9,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DOOR 1L EPAS GREEN LIGHT NOT WORKING. REMOVED AND REPLACED 9 VOLT BACK UP BATTERY IAW AMM 52-11-20.
